Alert archive / Georgia / River Flood Warnings in 2021
River Flood Warning 6, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 16, 2021, 9:02 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Feb 17, 2021, 11:46 AM EST. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2021, 9:02 PM EST (02:02 UTC)
- In effect from
- Feb 17, 2021, 11:46 AM EST
- Expired
- Feb 19, 2021, 4:59 AM EST
- In force
- 41 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.61 ft at Feb 18, 2021, 10:00 AM EST.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
958
WGUS42 KFFC 170202
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
902 PM EST Tue Feb 16 2021
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
GAC167-303-319-171415-
/O.NEW.KFFC.FL.W.0006.210218T0224Z-000000T0000Z/
/OCNG1.1.ER.210218T0224Z.210219T0600Z.000000T0000Z.NO/
902 PM EST Tue Feb 16 2021
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Oconee River near Oconee.
* From Wednesday evening until further notice.
* At 8:45 PM EST Tuesday the stage was 16.3 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late Wednesday
evening to 18.6 feet Friday morning. It will fall to 18.4 feet and
then begin rising early Saturday morning. It will then rise again
to 18.6 feet early Saturday afternoon. It will fall again but
remain above flood stage.
* Impact...At 16.0 feet, Bankfull conditions occur along the river
upstream and downstream from the gage at U.S. Highway 80 or Martin
Luther King Boulevard. Some flooding of low lying areas begins in
portions of the Ocmulgee Riverwalk and agricultural lands well
downstream.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$8 follow-up statements
674
WGUS82 KFFC 171028
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
528 AM EST Wed Feb 17 2021
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
GAC167-303-319-172230-
/O.CON.KFFC.FL.W.0006.210218T0224Z-000000T0000Z/
/OCNG1.1.ER.210217T1800Z.210220T1200Z.000000T0000Z.NO/
528 AM EST Wed Feb 17 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Oconee River near Oconee.
* From this evening until further notice.
* At 5:00 AM EST Wednesday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon and continue rising to a crest of 18.7 feet Saturday
morning.
* Impact...At 19.0 feet, The water level begins to flood the dirt
parking lot area near the Old Balls Ferry Road boat ramp...just
upstream and rightbank from the Georgia Highway 57 bridge. Minor
flooding continues and spreads further into the woodlands near the
river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$450
WGUS82 KFFC 171646
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1146 AM EST Wed Feb 17 2021
...The Flood Warning is extended for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
GAC167-303-319-180500-
/O.EXT.KFFC.FL.W.0006.210217T1646Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210220T0000Z.000000T0000Z.NO/
1146 AM EST Wed Feb 17 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Oconee River near Oconee.
* From this morning until further notice.
* At 11:30 AM EST Wednesday the stage was 17 feet, and rising.
* Flood stage is 17 feet.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Forecast...The river is expected to rise to a crest of 18.8 feet
Friday evening.
* Impact...At 17 feet, flood stage is reached. The water level
reaches the top of the Old Balls Ferry Road boat ramp, just
upstream and rightbank from the Georgia Highway 57 bridge and
minor flooding of the woodlands near the river occurs.
* Impact...At 18 feet, the water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat ramp,
just upstream and rightbank from the Georgia Highway 57 bridge and
minor flooding continues to expand into the woodlands near the
river.
* Impact...At 19 feet, the water level begins to flood the dirt
parking lot area near the Old Balls Ferry Road boat ramp, just
upstream and rightbank from the Georgia Highway 57 bridge with
minor flooding continuing to spread further into the woodlands
near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$975
WGUS82 KFFC 180204
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
904 PM EST Wed Feb 17 2021
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
GAC167-303-319-181415-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210218T1800Z.210221T2200Z.NO/
904 PM EST Wed Feb 17 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Oconee River near Oconee.
* Until further notice.
* At 8:45 PM EST Wednesday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.1 feet
early Thursday afternoon. It will then fall below flood stage
Sunday afternoon.
* Impact...At 17.4 feet, Minor flooding continues to expand into
fields...woodlands and pastures near the river. The water level is
very close to Ward Road on the right bank. Flood waters will be
approaching irrigation systems and they may need to be moved to
higher ground.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$834
WGUS82 KFFC 181029
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
529 AM EST Thu Feb 18 2021
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
GAC167-303-319-182230-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210218T1800Z.210221T2200Z.NO/
529 AM EST Thu Feb 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Oconee River near Oconee.
* Until further notice.
* At 5:00 AM EST Thursday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.1 feet
this afternoon. It will then fall below flood stage Sunday
afternoon.
* Impact...At 18.0 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$323
WGUS82 KFFC 181354
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
854 AM EST Thu Feb 18 2021
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
GAC167-303-319-190200-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210218T1800Z.210221T2200Z.NO/
854 AM EST Thu Feb 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Oconee River near Oconee.
* Until further notice.
* At 8:45 AM EST Thursday the stage was 17.6 feet and slowly rising.
* Flood stage is 17 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.1 feet
this afternoon. It will then fall below flood stage Sunday
afternoon.
* Impact...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$918
WGUS82 KFFC 182050
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
350 PM EST Thu Feb 18 2021
...The Flood Warning continues for the following rivers in Georgia...
Tennessee...
Lookout Creek near New England affecting Dade and Hamilton
Counties.
Ocmulgee River near Abbeville affecting Dodge, Wilcox and Telfair
Counties.
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/atlanta.
GAC083-TNC065-190000-
/O.CON.KFFC.FL.W.0008.000000T0000Z-210219T0000Z/
/ENGG1.1.ER.210218T1412Z.210218T1800Z.210218T2132Z.NO/
350 PM EST Thu Feb 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Lookout Creek near New England.
* Until this evening.
* At 3:00 PM EST Thursday the stage was 12.3 feet and steady.
* Flood stage is 12 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late
this afternoon and continue falling to 6.1 feet Tuesday morning.
* Impact...At 12 feet, Flood Stage is reached and minor flooding
begins. Flooding begins along Sells Lane in Trenton...Mason Road
near Rising Fawn...and Creek Road near New England. In addition...
minor flooding of pasture and grazing land begins along the flood
plain. Minor flooding of the creek can also be expected much
further downstream as it crosses the Tennessee border into the
Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3472 8556 3486 8553
$$
GAC167-303-319-190900-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210219T1200Z.210221T2200Z.NO/
350 PM EST Thu Feb 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Oconee River near Oconee.
* Until further notice.
* At 3:30 PM EST Thursday the stage was 17.6 feet and steady.
* Flood stage is 17 feet.
* Minor flooding is occurring and forecast to continue.
* Forecast...The river is expected to rise to a crest of 18 feet
Friday morning. It will then fall below flood stage Sunday
afternoon.
* Impact...At 18 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC091-271-315-190900-
/O.CON.KFFC.FL.W.0007.210220T0600Z-000000T0000Z/
/ABBG1.1.ER.210220T0600Z.210223T0600Z.000000T0000Z.NO/
350 PM EST Thu Feb 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ocmulgee River near Abbeville.
* From late Friday night until further notice.
* At 2:45 PM EST Thursday the stage was 11.3 feet and slowly rising.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Saturday morning and continue rising to 12.9 feet early Tuesday
morning. Additional rises are possible thereafter.
* Impact...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$389
WGUS82 KFFC 190204
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
904 PM EST Thu Feb 18 2021
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/atlanta.
GAC167-303-319-191415-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.210217T1615Z.210218T1630Z.210221T1200Z.NO/
904 PM EST Thu Feb 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Oconee River near Oconee.
* Until further notice.
* At 8:45 PM EST Thursday the stage was 17.5 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and will continue.
* Forecast...The river is expected to rise to a crest of 17.6 feet
early Friday afternoon. It will then fall below flood stage Sunday
morning.
* Impact...At 17.5 feet, The water level begins to flood portions of
the dirt parking lot area near the Old Balls Ferry Road boat
ramp...just upstream and rightbank from the Georgia Highway 57
bridge. Minor flooding continues in the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$358
WGUS82 KFFC 190959
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
459 AM EST Fri Feb 19 2021
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Oconee affecting Wilkinson, Washington and
Johnson Counties.
GAC167-303-319-191100-
/O.CAN.KFFC.FL.W.0006.000000T0000Z-210219T0959Z/
/OCNG1.1.ER.210217T1615Z.210218T1630Z.210221T1200Z.NO/
459 AM EST Fri Feb 19 2021
...The Flood Warning for the Oconee River near Oconee has been
cancelled...
The Flood Warning is cancelled for
the Oconee River near Oconee.
* At 4:45 AM EST Friday the stage was 17.5 feet and nearly steady.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to a crest of 17.6 feet
this evening. It will then fall below flood stage Sunday morning.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 16, 7:05 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Feb 16, 7:05 PM EST, 1 hour 57 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 705 PM EST Tue Feb 16 2021 .SHORT TERM /Tonight through Wednesday Night/... Arctic airmass has finally surged into the CWA this morning before stalling, bringing with it some light snow showers and even a dusting of snow in some locations scattered about the state where a brief heavier snow shower was able to form. Cloud cover that remained in place across the NWern 3/4ths of the CWA has finally begun to dissipate in spots allowing the sun to peak through in some locations. Temperatures this afternoon will warm only a little in some locations as a result before dipping a little bit lower tonight. Aloft, deep 500 mb trough is still in place to the west, so we remain under a SW flow regime. Another shortwave will move across the deep south around that trough tonight into Wednesday and interact with the stalled frontal boundary across the southeast, generating another surface low that will bring rain and the potential for some wintry weather to our CWA. Forecast on Wednesday night is simply put, complex, so please give your local friendly meteorologist a break if you can. Surface low will send moisture surging back northward on Wednesday into Wednesday night with a warm front setting up somewhere in central Georgia. To the north of this front, isentropic lift will allow for moderate rainfall to overspread the region, bringing the potential for some isolated flooding/flash flooding risks, especially where heavier pockets of rain do form. Some thunder could be possible with this as well as there is some elevated instability present north of the front, though not much. To the south, thunder will certainly be possible as a little more instability is noted, though better chances for severe weather appear to be on Thursday after sunrise, and will be covered by the long term discussion below. The complicating factor to this forecast will be a bit of a wedge that will be in place across the northern portion of the forecast area. While not a traditional wedge as we think of it with forcing from the NE CONUS, this appears to be more remnants of the very cold air across the area being trapped up against the mountains given the very southern location of the sfc low. With cold air in place, some locations in the NE mountains and in NW GA look to hover at or just below freezing for a few hours while precipitation overspreads the area. Given very prominent warm nose at 850 mb reaching 2+ C per HRRR and other soundings, the likely precipitation type would be either sleet or freezing rain depending on the depth of the cold air entrenched below. Leaning towards a more freezing rain solution with what most model sounding profiles look like in the low levels, and have introduced that in this package with ice accumulations of a few hundreds of an inch in parts of NE and NW GA. At the moment, not expecting much in the way of impacts from this, given it will be 1) short duration (only a few hours overnight), 2) light accumulations, 3) marginal temperatures which would likely only allow for glazing of more elevated surfaces, and 4) would quickly melt as the sun rises and additional rain moves into the area. Lusk && .LONG TERM /Thursday through Tuesday/... Active weather will be the story across north and central Georgia on Thursday as an upper-level trough traverses Texas and the Deep South, while moisture continues to overspread the CWA. A surface low is progged to develop over the northern Gulf of Mexico and track northeastward from southeast Alabama into central Georgia through the day. As such, the threat for strong to severe storms on Thursday is maximized over central Georgia, where moisture return along a northward-advancing warm front overlaps with deep- layer shear and favorable upper-level and lower-level jet dynamics. As it stands now, SPC has a Slight Risk on Thursday for the portion of the CWA just south of Columbus and Macon, and west of Vidalia. However, lower-end instability could prove to be a limiting factor for storm strength and/or coverage. In addition to the storm threat, PWATs are progged to reach 1.5" to 1.75" across much of central Georgia on Thursday (for reference, the daily max PWAT for February 18th per FFC sounding climatology is 1.34"). Storm total QPF for this system is 1.5" to 2.0" area-wide with isolated totals up to 2.5". Will need to monitor for potential hydrology issues, especially across the southeastern portion of the CWA where some rivers, creeks, and streams are swollen from recent rains. As the last of the rain pushes through the eastern CWA early on Friday morning, cold air will push into north Georgia and meet up with lingering moisture. A rain/snow mix will be possible across portions of north Georgia between 04z and 12z Friday, though impacts appear to be minimal at this time with any accumulations just a tenth of an inch at most. Much of Friday, Saturday, and Sunday will bring quiet weather as surface high pressure spreads across the Southeast beneath upper- level ridging. The next system to bring precipitation will arrive on Monday morning. There is much uncertainty this far out, but it appears that a wintry mix could be possible across the higher terrain of northeast Georgia in the morning. Elsewhere, liquid precipitation is expected. Martin && AVIATION... 00Z Update... VFR through the period...until the last few hours when ceilings lower to MVFR around 05z Thursday. Northwest winds less than 8 kts overnight will shift to the east around 12z with winds in the 10 to 12 kt range. //ATL Confidence...00Z Update... High on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 27 50 38 48 / 0 20 100 100 Atlanta 26 49 40 51 / 0 30 100 90 Blairsville 21 45 34 46 / 0 20 100 90 Cartersville 22 49 37 50 / 0 30 100 90 Columbus 28 53 45 63 / 0 30 90 90 Gainesville 27 47 36 47 / 0 20 100 100 Macon 27 54 44 63 / 0 20 80 90 Rome 22 50 37 50 / 0 30 100 90 Peachtree City 25 51 40 54 / 0 30 90 90 Vidalia 32 54 48 72 / 0 20 60 80 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....Martin AVIATION...41
Hazardous weather outlook, Feb 16, 3:00 PM EST, 6 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 300 PM EST Tue Feb 16 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-172000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 300 PM EST Tue Feb 16 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Well-shaded roads across far north Georgia could have lingering black ice this afternoon through tonight. Wind chills will remain in the teens across portions of north Georgia this afternoon through tonight. Please use caution if outside for prolonged periods of time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The next storm system is expected to impact the area Wednesday night through early Friday. From Wednesday night through early Thursday morning, periods of freezing rain will be possible across the higher terrain of north Georgia. Minor accumulations up to a few hundredths of an inch are possible. During the day on Thursday, periods of heavy rain and isolated to scattered thunderstorms are expected across north and central Georgia. A few storms could be strong to severe, mainly across central Georgia, with the primary threats being damaging wind gusts and an isolated tornado. On the back side of this system, there will be a chance for a rain/snow mix across portions of north Georgia late Thursday night into Friday morning. Minor accumulations up to one-tenth of an inch will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 3:55 AM EST | Winter Weather Advisory | FFC | Catoosa, Dade, Fannin, Lumpkin, Towns, Union and 2 more | 24 hr |
| Feb 17, 2:20 PM EST | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 29 hr |
Nearby
River Flood Warnings in Georgia, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.